severe leg cramping
Apr 11, 2008
i started atripla about 1 yyr ago .for the last month or so i have been experencing severe leg and foot cramping. have you heard of this from the med or hiv .i have been pos for 19 yrs
Response from Dr. Henry
Peripheral neuropathy can occasionally be seen with Atripla though usually there is a characteristic pattern involving first the toes and feet before involvement further up the leg. A good history and neurologic exam can often sort that out. Leg cramps are fairly common in the general population (often related to either noctural leg cramps that can be helped by streching muscles before sleep and/or quinine) or restless leg syndrome (cause often unknown). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is A 12 Week Hiv Test After Exposure Conclusive?
- Semen Leaking From Bottom Of Condom
- Hiv Pep Treatment Success
- How Long Does It Take To Cure Thrush In The Mouth?
- How Many Cases Of Contracting Hiv Through Kissing Have Been Reported?
- If I Have Sex With A Man Who Is Hiv Negative Then Can I Get Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.